Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 124, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 4:45 PM EDT for Cortland County, Tioga County, Tompkins County, New York. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2021, 4:45 PM EDT (20:45 UTC)
- Expired
- Jul 6, 2021, 5:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cortland County, NY, Tioga County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 58 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:48 PM EDT | TSTM WND DMG | Willow Creek, NY | TREE DOWN ON KRAFT RD, TIME ESTIMATED FROM RADAR. |
| Jul 6, 4:59 PM EDT | HAIL 0.25 | 1 N Freeville, NY | TIME ESTIMATED BY RADAR. |
| Jul 6, 5:05 PM EDT | TSTM WND DMG | 1 Sse Ithaca, NY | MULTIPLE TREES DOWN. REPORTED TO NWS VIA SOCIAL MEDIA. RADAR ESTIMATED TIME. |
| Jul 6, 5:12 PM EDT | TSTM WND DMG | 1 Ne Harford, NY | TREE DOWN ON OWEGO HILL RD, TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 997 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
607
WUUS51 KBGM 062045
SVRBGM
NYC023-107-109-062115-
/O.NEW.KBGM.SV.W.0124.210706T2045Z-210706T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
445 PM EDT Tue Jul 6 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southwestern Cortland County in central New York...
North central Tioga County in central New York...
Tompkins County in central New York...
* Until 515 PM EDT.
* At 445 PM EDT, a severe thunderstorm was located over Trumansburg,
or 10 miles northwest of Ithaca, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ithaca, Cortland, Cayuga Heights, Lansing, Homer, Caroline, Virgil,
Groton, Dryden and Trumansburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4255 7669 4255 7660 4260 7665 4262 7661
4262 7607 4232 7623 4249 7669
TIME...MOT...LOC 2045Z 280DEG 32KT 4256 7664
HAIL...0.75IN
WIND...60MPH
$$
HLC2 follow-up statements
153
WWUS51 KBGM 062102
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
502 PM EDT Tue Jul 6 2021
NYC023-107-109-062115-
/O.CON.KBGM.SV.W.0124.000000T0000Z-210706T2115Z/
Cortland NY-Tioga NY-Tompkins NY-
502 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN CORTLAND...NORTH CENTRAL TIOGA AND NORTHERN TOMPKINS
COUNTIES...
At 502 PM EDT, a severe thunderstorm was located near Freeville, or 7
miles northeast of Ithaca, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ithaca, Cortland, Cayuga Heights, Lansing, Caroline, Virgil, Groton,
Dryden, McGraw and Harford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4261 7654 4262 7607 4232 7623 4249 7667
4255 7660
TIME...MOT...LOC 2102Z 280DEG 32KT 4253 7643
HAIL...0.75IN
WIND...60MPH
$$
HLC060
WWUS51 KBGM 062109
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
509 PM EDT Tue Jul 6 2021
NYC023-107-109-062119-
/O.EXP.KBGM.SV.W.0124.000000T0000Z-210706T2115Z/
Cortland NY-Tioga NY-Tompkins NY-
509 PM EDT Tue Jul 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CORTLAND...NORTH
CENTRAL TIOGA AND NORTHERN TOMPKINS COUNTIES WILL EXPIRE AT 515 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4261 7654 4262 7607 4232 7623 4249 7667
4255 7660
TIME...MOT...LOC 2109Z 280DEG 32KT 4135 7470
$$
HLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:43 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 6, 3:43 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 343 PM EDT Tue Jul 6 2021 .SYNOPSIS... Scattered showers and thunderstorms this afternoon, with some storms producing gusty winds and heavy rainfall. Weather will become quiet overnight as storms move out later this evening. Showers and thunderstorms are again possible Wednesday and Thursday. && .NEAR TERM /THROUGH WEDNESDAY/... Strong thunderstorms are moving east through CNY. Behind the main line of thunderstorms, there is not much else popping up behind it other than a couple isolated showers. This line of thunderstorms is has made its way into NEPA as well. These storms will sweep across NEPA over the rest of the afternoon, and possibly into the early evening hours. By the early evening hours, the environment will stabilize, so the severity of any remaining thunderstorm activity should be limited. The overnight hours should be quiet as these storms move out of the area. Afternoon temperatures today will be around the mid 80s across CNY and low 90s in NEPA. With the storms moving through CNY early in the afternoon, many locations may stay in the 70s. While there will be some clearing overnight, temps will remain mild, staying in the 60s. Wednesday is looking to be active with another round of showers and thunderstorms, some of which could be strong. The morning should be fairly quiet, but activity will likely ramp up in the early afternoon. The NAM continues to show fairly high CAPE values of 1500- 2000 J/kg, with some other models also showing values in that range. The highest 0-6km Bulk Shear appears to be north of the Twin Tiers with values of 35-40 kts. Along the Twin Tiers and southward, there is maybe 30 kts at best. High temps are forecasted to be in the mid 80s to low 90s, with 70s expected in north Oneida County. If thunderstorm activity does begin around lunchtime again, then these forecasted highs could be too high. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Low amplitude trough over the western Great lakes will slowly move east on Thursday, as a weak surface low develops along the quasi-stationary front, which will have rippled northward from the previous day/night's convection. The boundary will essentially pivot over the area, and act as a focus for heaviest QPF on Thursday as numerous shortwave disturbances move out ahead of the main upper trough. GFS and other models (along with several ensembles but with varying geographical placement) suggest a secondary QPF max in a band further south and east from the front, apparently associated with upper level divergence in the right entrance region of a jet streak over northern NY and a secondary 50-60 knot jet streak curving from NJ and off Long Island. This is most notable at 200 mb, and appears to be influenced to some extent by the approach of Elsa or her remnants. Otherwise, models continue to favor the more easterly track for Elsa, which keeps the deeper, tropical moisture (PW values 2-2.25 inches) to our east. However, max PW values of 1.65 yo 1.85 inches on Thursday afternoon across central NY and NE PA is still well above average. Still, with 1-3 inches QPF through Friday morning, any risk of flooding will be highly localized and dependent where the max precip band on Thursday happens to intersect areas which receive heavy rainfall from more scattered convection/training today (Tue) and Wednesday. Lowered temperatures considerably from guidance (MOS and NBM) on Thursday given expected cloud cover and steadier precipitation in the area. Friday looks quieter with the remnants of Elsa not far offshore. We'll still have plenty of moisture around, but limited dynamics for lift. Precip threat will be focused over PA where the remnants of our slow-moving front may still be trailing back. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Trough axis will remain across NY/PA on Saturday, but drier low level airmass will be pushing in from the north as surface high pressure builds in over Ontario. Kept the slight chance PoPs in place, with areas south of the PA line slightly favored. Sunday still has the ensembles split on how how far south the drier air can make it in, despite the 12Z GFS trending notably drier. Precip chances look to increase again by late Monday into Tuesday as a trough over the mid-Mississippi valley lifts into the Great Lakes well to our west, then translates eastward across the area late Tuesday into Wednesday. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Scattered thunderstorms are moving through CNY, impacting all NY terminals. To cover storms that may pass the terminals, VCTS was added through at least 22z. A TEMPO group for thunderstorms was also added at NY terminals valid beginning at the top of the hour for at least a couple of hours. Storms could produce gusty winds and heavy rainfall if over a terminal. These storms could reduce visibility. A TEMPO group was also added for AVP for as well, but starting a few hours from now. All storm activity should be done by this evening. Otherwise VFR conditions will be expected during this period. Winds will become light this evening and overnight as the weather quiets down. Winds become gusty at BGM, ELM, and ITH tomorrow afternoon. There could be some patchy fog tomorrow morning, mainly ELM, but confidence was too low to include at this time. Outlook... Wednesday afternoon through Friday...Daily showers and thunderstorms possible with associated intermittent restrictions, especially Thursday afternoon-evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday...Mainly VFR; slight chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BTL SHORT TERM...MPH LONG TERM...MPH AVIATION...BTL
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 416 PM EDT Tue Jul 6 2021 NYZ056-057-062-PAZ039-040-043-044-047-048-072-072030- Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 416 PM EDT Tue Jul 6 2021 ...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-015>018-022>025-036-037-044>046-055-PAZ038-072030- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Bradford- 416 PM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. A few isolated thunderstorms will remain possible this afternoon and evening, but the risk of severe thunderstorms has diminished. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jul 6, 4:18 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
418 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG BREWERTON 43.24N 76.14W
07/06/2021 ONONDAGA NY PUBLIC
TREES DOWN. TIME ESTIMATED BY RADAR.
&&
JTCLocal storm report, Jul 6, 4:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 W DAVENPORT CENTER 42.45N 74.94W
07/06/2021 DELAWARE NY 911 CALL CENTER
TREES AND WIRES DOWN ON CHARLOTTE CREEK
ROAD.
&&Local storm report, Jul 6, 4:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 WSW ENDICOTT 42.09N 76.08W
07/06/2021 BROOME NY PUBLIC
THUNDERSTORM WINDS SNAPPED A LARGE TREE
BRANCH INTO A YARD DAMAGING SHINGLES ON SHED
ROOF.
&&Local storm report, Jul 6, 4:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
435 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG HANCOCK 41.95N 75.28W
07/06/2021 DELAWARE NY 911 CALL CENTER
TREES AND WIRES DOWN, ON FIRE.
&&Local storm report, Jul 6, 4:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM LIGHTNING 3 W FREMONT 41.83N 75.11W
07/06/2021 SULLIVAN NY 911 CALL CENTER
TREE AND POLE ON FIRE. TIME ESTIMATED BY
RADAR.
&&
JTCLocal storm report, Jul 6, 4:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 3 W FREMONT 41.83N 75.11W
07/06/2021 SULLIVAN NY 911 CALL CENTER
TREE AND WIRES DOWN ON ROAD. TIME ESTIMATED
BY RADAR.
&&
JTCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:22 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| Jul 5, 10:37 PM EDT | Special Weather Statement | BGM | Onondaga | 23 min |
| Jul 5, 10:38 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | BGM | Madison | 43 min |
| Jul 5, 11:35 PM EDT | Special Weather Statement | BGM | Oneida | 10 min |
| Jul 5, 11:47 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Jul 6, 12:08 AM EDT | Special Weather Statement | BGM | Otsego | 37 min |
| Jul 6, 2:07 AM EDT | Special Weather Statement | BGM | Oneida | 38 min |
| Jul 6, 2:47 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jul 6, 3:20 AM EDT | Special Weather Statement | BGM | Oneida | 55 min |
| Jul 6, 6:11 AM EDT | Special Weather Statement | BGM | Tompkins, Yates | 49 min |
| Jul 6, 11:55 AM EDT | Special Weather Statement | BGM | Onondaga | 50 min |
| Jul 6, 12:53 PM EDT | Special Weather Statement | BGM | Broome | 52 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 46 min |
| Jul 6, 1:05 PM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Jul 6, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 26 min |
| Jul 6, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 38 min |
| Jul 6, 1:28 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 32 min |
| Jul 6, 1:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 27 min |
| Jul 6, 1:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Onondaga, Tompkins | 33 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Otsego, Sullivan | 41 min |
| Jul 6, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 21 min |
| Jul 6, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 34 min |
| Jul 6, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 45 min |
| Jul 6, 2:06 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 21 min |
| Jul 6, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 34 min |
| Jul 6, 2:14 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 31 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 35 min |
| Jul 6, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 30 min |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 36 min |
| Jul 6, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 46 min |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 45 min |
| Jul 6, 3:08 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 37 min |
| Jul 6, 3:35 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 84 min |
| Jul 6, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Sullivan | 63 min |
| Jul 6, 3:45 PM EDT | Special Weather Statement | BGM | Schoharie | 30 min |
| Jul 6, 4:01 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 49 min |
| Jul 6, 4:52 PM EDT | Areal Flood Advisory | BGM | Tompkins | 77 min |
| Jul 6, 5:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 34 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 48 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.